Home / Health & Beauty / Motrin Super Strength Ibuprofen Tablets USP 400 mg - 16 Tablets

Motrin Super Strength Ibuprofen Tablets USP 400 mg - 16 Tablets

Product thumbnail image

Motrin Super Strength Ibuprofen Tablets USP 400 mg - 16 Tablets

$4.79
Motrin Super Strength Ibuprofen Tablets USP 400 mg - 16 Tablets

Instore

Not Available at my store

Prices & size/colour selections may vary by store.

Online

Not Available for Delivery

  • Targets tough pain fast
  • Headaches, fever, muscle and joint pain relief
  • Child resistant package
  • 16 tablets
  • Ingredients: Non-medicinal ingredients: carnauba wax, colloidal silicon dioxide, corn starch, FD&C yellow no. 6, hypromellose, iron oxide black, polydextrose, polyethylene glycol, propylene glycol, sodium cyclamate, sodium starch glycolate, stearic acid, titanium dioxide

Product Details

  • Targets tough pain fast
  • Headaches, fever, muscle and joint pain relief
  • Child resistant package
  • 16 tablets
  • Ingredients: Non-medicinal ingredients: carnauba wax, colloidal silicon dioxide, corn starch, FD&C yellow no. 6, hypromellose, iron oxide black, polydextrose, polyethylene glycol, propylene glycol, sodium cyclamate, sodium starch glycolate, stearic acid, titanium dioxide

Item# 616986

Satisfaction Guaranteed

Shop GT with confidence. We are driven to ensure our customers are happy with their online & in-store purchases, that we offer a no time limit return policy. Please see the full policy here for details.

Shipping & Fees

Estimated shipping timelines and availability of where this item can be delivered to are listed above. Shop Online & Pick up in store for FREE* or ship to any other location in Canada, for FREE on orders over $50! Please refer to our shipping policy here for full details.

Product Availability

Please select valid size and/or colour options to look up the availability in other stores near you.